The Lupus Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
1 Posts
Discussion Starter · #1 ·
Hy everyone, i am new to this forum. I just wanted to share my case with you all. And get some advice.. i have been on steroids for almost 5 years.. i have lupus nephritis too. I wanna know if anyone have any idea about how long it takes the steroid side effects ( moon face, weight gain etc) to go away after reducing the steroid dose. I started with 50mg per day... now i am taking 4mg per day.. i have gained 10kg in this 5 years with steroids. And i have a moon face and alot of belly fat.. thanx in advance for ur reviews..
 

·
Moderator
Joined
·
4,445 Posts
Hiya..... You should see the weight reducing /moving under 10mgs. Certainly it should not be having that effect at 4mgs. You have been on a high dose so may take a little longer to slowly go.
 

·
Registered
Joined
·
21 Posts
Hi, yes it may be taking long bc you were on a high dosage for so long. Also I saw a nutritionist who gave me a sample menu w breakfast lunch and dinner as well as snacks. I lost the moon face and I am in a size 5. We have to watch carbs and sugars while on steroids as they make us hungry and we eat heavy portions and alot of the wrong foods.

Sent from my 831C using Tapatalk
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top